# SDR AWXA200601017

- Difficulty date: June 11, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: D5311253400000
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION IN PLATE ASSY NUT OF GIRT BAR FITTING AT FS 16 LOWER SILL OF THE  L1 DOOR.  MAINTENANCE REMOVED AND REPLACED THE PLATE ASSY NUT OF GIRT BAR FITTING AT FS 16, LOWER SILL OF L1 DOOR IAW AIRBUS 319 SRM 51-72-11.
